# SDR CA040716004

- Difficulty date: June 28, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 21,074 hours
- Engine: Pwa PT6T3
- System (JASC): 2460 · DC Power Distribution System
- Part: Control Unit
- Part number: 51509002R
- Part serial: 11217AB
- Condition: Malfunctioned
- Location: Dc System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GENERATOR WOULDN'T COME ONLINE, NR 1 AND NR 1 SWAPPED FOR TROUBLESHOOTING, CONTROL CONFIRMED TO BE AT FAULT.  CONTROL UNIT REPLACED, GENERATOR BALANCING C/O AND A/C RETURNED TO SERVICE.  THIS UNIT CONTAINED WATER WHEN REMOVED.
